# SDR 97ZZZM3

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4193 - FLL-MIA - LEFT FIRE LIGHT ILLUMINATED ON TAXI INTO RAMP.  REPAIRED CHAFED WIRE.  (M)
